# SDR 95ZZZM208

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN SMOKE DETECTOR WARNING LIGHT ILLUMINATED INFLIGHT.  MADE ATB BACK INTO BRADLEY, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  OFF LOADED AIRCRAFT, INSPECTED ALL CONTAINERS AND CARGO PITS FOR SMOKE.  FOUND NO EVIDENCE OF SMOKE OR FIRE.  TESTED ALL CABIN SMOKE DETECTORS.  OPS CHECKED NORMAL.
